# SDR W8PA971583

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN- FORWARD SECTION OF EMERGENCY TRACK LIGHTING IS INOP.  REPAIRED WIRE ON FORWARD SECTION OF EMERGENCY TRACK LIGHTING, OPS CHECK GOOD.
